MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Model Number M635WU50240
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a cerebral vascular accident, and a device leak occurred.A left atrial appendage (laa) closure procedure was performed and a 24mm watchman flx laa closure device was successfully implanted on (b)(6) 2024.The patient was discharged.On (b)(6) 2025, a review following transesophageal echocardiography was completed, and a closure device leak was noted on the mitral side.It was also reported that the patient experienced a stroke, the symptoms are unknown.The patient did not require any immediate interventions to manage the stroke.No further information was provided at the time of this report.

Brand Name
WATCHMAN FLX?
Common Device Name
SYSTEM, APPENDAGE CLOSURE, LEFT ATRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23403088
Report Number2124215-2025-76903
Device Sequence Number13229510
Product Code NGV
UDI-Device Identifier08714729860495
UDI-Public(01)08714729860495(17)261107(10)32808198
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU50240
Device Catalogue NumberM635WU50240
Device Lot Number0032808198
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Initial Report FDA Received Date10/28/2025
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age87 YR
Patient SexFemale